Diarrhoea: Hello ladies, This is just a quick... - My Ovacome

My Ovacome

13,692 members16,263 posts

Diarrhoea

Caleda4
Caleda4

Hello ladies,

This is just a quick question. I have had two bouts of diarrhoea in the past two weeks. I take 1/2 a laxido twice a week, not sure if this is related. The diarrhoea is almost like a stomach bug but without stomach cramps,so it goes on until my bowel is emptied. My chemo & brachytherapy finished April 2016. As usual the mind is working overtime & wonder what is going on.

Has anyone else had these problems.

Thank you.

3 Replies
oldestnewest

Hi Caleda, I had rt but yes my bowels got loose so what I did was cut out the veggies and brown bread on those days. I would suggest you ring your CNS, or perhaps the Ovacome Helpline. Other than that please speak to your gp

Happens to me often depending on what I eat .

I do find a small amount of aloe Vera in a glass of water , helps a lot x

Caleda4
Caleda4 in reply to capetownval

Thank you for that, I will give it a try. xx

You may also like...